# SDR AALA20110731TUL04

- Difficulty date: July 27, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- Aircraft time: 58,127 hours, 29,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LEFT CUSP AT STATION 1244.  INSTALLED REPAIR DOUBLER ON LEFT CUSP AT STATION 1244 PER AARD 53-20-00-16.
